MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303

RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303011
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the delay and the additional medical intervention, richard wolf gmbh (manufacturer) classify this case as a reportable serious injury.
 
Event or Problem Description
It was reported that during a holep (holmium laser enucleation of the prostate) procedure, the motor control unit failed.A visual message in german language displays on the screen.Translation: "'caution! "power control" device error!".Also, advising user to contact an authorized service technician.Once these visual displays the machine is no longer functional.Anytime it is turned on it will sound the alarm with the visual message display.The reported "power control error" issue caused a delay of approximately two-hour delay of the surgery, removing the specimen manually.According to the user, patient was placed under sedation longer than necessary and this resulted in an increased risk of bladder injury for the patient.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key25449055
Report Number1418479-2026-00005
Device Sequence Number9510544
Product Code GEY
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2026
Device Age29 MO
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART ID: (B)(6) - FOOTSWITCH 1 PEDAL / LOT11844; PART ID: (B)(6) - CONNECTION CABLE WL 3M; PART ID: (B)(6) - MOTOR HANDPIECE MAX. 6000RPM; PART ID: (B)(6) - SUCTION PUMP / (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/09/2026